# SDR SWIA200311953

- Difficulty date: May 5, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 17,525 hours, 23,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE ON TAKEOFF.  TRIED BOTH AUTO AND MANUAL.  RETURNED TO SLC.  CLEANED DEBRIS FROM THE SEAL AROUND THE LEFT OVERWING EXIT.  PRESSURIZED THE AIRCRAFT. BOTH AUTO AND MANUAL PRESSURE CHECKS GOOD.
